# SDR DALA2025031902078

- Difficulty date: March 16, 2025
- Submitted: March 19, 2025
- Operation: Air carrier
- Aircraft: N144DU
- Make and model: Airbus BD-500-1A10
- Aircraft serial: 50064
- Aircraft time: 4,360 hours, 2,056 cycles
- System (JASC): 2565 · Escape Slide
- Part: Cable
- Condition: Out Of Rig
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH OVERWING ESCAPE SLIDE SHORT CABLE OUT OF RIG. SCEPTRE LOG PAGE ENTERED FOR SDR REPORTING. SUMMARY SEE NR FOR ADDITIONAL INFORMATION 089-0002:2563-4005/001 00174 ADJUSTED SLIDE SHORT CABLE IAW A220 AMP 52-21-17. (LP# 0861612)
